# SDR UIEA2018041800725

- Difficulty date: April 17, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,207 hours, 11,335 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK PUMP INOPERATIVE.   PERFORMED AN OPERATIONAL TEST AND FOUND THE PUMP TO BE NORMAL IAW AMM 28-12-01.
